Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Vanishing of $ H\sp 2\sb w(M,K(H))$ for certain finite von Neumann algebras


Author: Florin Rădulescu
Journal: Trans. Amer. Math. Soc. 326 (1991), 569-584
MSC: Primary 46L10; Secondary 46M20
MathSciNet review: 1031241
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the vanishing of the second Hochschild cohomology group $ H_w^2\,(M,K(H))$, whenever $ M \subset B(H)$ is a finite countably decomposable von Neumann algebra not containing a non $ \Gamma $-factor or a factor without Cartan subalgebra as a direct summand. Here $ H$ is a Hubert space, and $ K(H)$ the compact operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L10, 46M20

Retrieve articles in all journals with MSC: 46L10, 46M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1031241-X
PII: S 0002-9947(1991)1031241-X
Article copyright: © Copyright 1991 American Mathematical Society